# SDR USAA2009112093178

- Difficulty date: November 19, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 1,591 hours, 502 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: FR0189
- Condition: Low Pressure
- Location: L1 Door
- Part time: 1,591 hours, 502 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1709 - CLT - EMERGENCY EGRESS SYSTEM - L-1 DOOR SLIDE PRESSURE LOW.  MAINTENANCE SERVICED L1 DOOR ASSIST PRESSURE.
